Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

A note on the harmonic measure doubling condition


Authors: Ole J. Broch, Kari Hag and Steffen Junge
Journal: Conform. Geom. Dyn. 15 (2011), 1-6
MSC (2010): Primary 30C85, 30C62
Published electronically: January 24, 2011
MathSciNet review: 2769220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a detailed and self-contained proof of the harmonic measure doubling characterization of bounded quasidisks due to Jerison and Kenig.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C85, 30C62

Retrieve articles in all journals with MSC (2010): 30C85, 30C62


Additional Information

Ole J. Broch
Affiliation: SINTEF Fisheries and aquaculture, NO 7465 Trondheim, Norway
Email: ole.jacob.broch@sintef.no

Kari Hag
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, NO 7491 Trondheim, Norway
Email: kari@math.ntnu.no

Steffen Junge
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, NO 7491 Trondheim, Norway
Email: steffen.junge@math.ntnu.no

DOI: http://dx.doi.org/10.1090/S1088-4173-2010-00222-5
PII: S 1088-4173(2010)00222-5
Keywords: Harmonic measure, quasidisk
Received by editor(s): August 9, 2010
Published electronically: January 24, 2011
Article copyright: © Copyright 2010 American Mathematical Society